BarSet-JCP-98

@article{BarSet-JCP-98,
title = {Numerical schemes for the Hamilton-Jacobi and level set equations on triangulated domains},
author = {Timothy J. Barth and James A. Sethian},
journal = {J. Computational Physics},
volume = {145},
number = {1},
pages = {1--40},
month = {Sep},
year = {1998},
url = {http://www.math.berkeley.edu/~sethian/Papers/sethian.barth.ps.gz}}

Fano Experimental Web Server, D. Eppstein, School of Information & Computer Science, UC Irvine
Made on a Mac Valid XHTML 1.0!